# SDR FDEA202103270789

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 44,807 hours, 17,819 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186418241
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 250 FLOOR BOARD 252MVF HAS BLUE STAIN. FABRICATED ZONE 250 FLOOR BOARD 252MVF ON VT/MAE TRAVELER # T21/1540717 IAW DWG   SRZ-25-005 REVISION R.    MAJOR REPAIR
